# SDR GTIA2025092539088

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 54,858 hours, 25,416 cycles
- Engine: Iae V2527A5
- Engine time: 23,327 hours, 10,449 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 4W5198S01
- Condition: Making Metal
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

DURING CLIMB OUR RECEVED OIL QTY ADV FOUNDED BY DECREASING OIL QTY FOUNDED BY ENG  1 OIL LOW PRESSURE  ECAM. FLIGHT CREW FOLLOW ECAM AND SHOUTDOWN ENG 1 -METAL WAS DISCOVERED IN THE ENG 2 CHIP DETECTOR. ATL MX HAS QUARANTINED BOTH THE CHIP DETECTOR AND THE FILTERS, WHICH WILL BE SENT OUT FOR ANALYSIS. ENGINE CHANGE IN PROGRESS.
